# SDR SWIA201440386

- Difficulty date: November 23, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 33,832 hours, 28,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE CENTER CAP CHAFED.  EVALUATED RT INBD FLAP VANE CENTER CAP AND FOUND TO BE WITHIN LIMITS. COMPLETED AND COMPLIED WITH PERMANENT REPAIR REF REO.
